Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 45, Number 3

All articles in this issue are freely accessible.

Asymptotic solutions for finite deformation of thin shells of revolution with a small circular hole
Hubertus J. Weinitschke and Charles G. Lange.
Quart. Appl. Math. 45 (1987), 401-417
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910449
On the structure and invariance of the Barnett-Lothe tensors
P. Chadwick and T. C. T. Ting.
Quart. Appl. Math. 45 (1987), 419-427
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910450
Periodic solutions of the equation $ẍ+g(x)=Ecost+𝜎h(t)ẋ$
Luiz A. Ladeira and Plácido Z. Táboas.
Quart. Appl. Math. 45 (1987), 429-440
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910451
Stability in a system of difference equations
Dean S. Clark.
Quart. Appl. Math. 45 (1987), 441-453
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910452
On the solution of integral equations with a generalized Cauchy kernel
A. C. Kaya and F. Erdogan.
Quart. Appl. Math. 45 (1987), 455-469
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910453
Complete solutions of a coupled system of partial differential equations arising in thermoelasticity
D. S. Chandrasekharaiah.
Quart. Appl. Math. 45 (1987), 471-480
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910454
Weighted Liapunov functions for a class of third-order autonomous differential equations
Larry R. Anderson.
Quart. Appl. Math. 45 (1987), 481-486
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910455
Extremal paths and holonomic constitutive laws in elastoplasticity
B. D. Reddy, J. B. Martin and T. B. Griffin.
Quart. Appl. Math. 45 (1987), 487-502
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910456
A linear Volterra integro-differential equation for viscoelastic rods and plates
Richard D. Noren.
Quart. Appl. Math. 45 (1987), 503-514
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910457
Relaxed elastic line on a curved surface
Gerald S. Manning.
Quart. Appl. Math. 45 (1987), 515-527
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910458
A note on the Stokes paradox
S. H. Smith.
Quart. Appl. Math. 45 (1987), 529-531
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910459
Dynamical equations for the finite elastic bending, torsion, and stretching of rods
D. F. Parker.
Quart. Appl. Math. 45 (1987), 533-548
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910460
Existence and uniqueness in nonclassical diffusion
K. Kuttler and Elias C. Aifantis.
Quart. Appl. Math. 45 (1987), 549-560
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910461
Turbulence and the dynamics of coherent structures. I. Coherent structures
Lawrence Sirovich.
Quart. Appl. Math. 45 (1987), 561-571
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910462
Turbulence and the dynamics of coherent structures. II. Symmetries and transformations
Lawrence Sirovich.
Quart. Appl. Math. 45 (1987), 573-582
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910463
Turbulence and the dynamics of coherent structures. III. Dynamics and scaling
Lawrence Sirovich.
Quart. Appl. Math. 45 (1987), 583-590
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910464
A constructive solution for a generalized Thomas-Fermi theory of ionized atoms
C. Y. Chan and Y. C. Hon.
Quart. Appl. Math. 45 (1987), 591-599
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 910465

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website